# SDR HEEA954248

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50034
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 2810 · Fuel Storage
- Part: Shell
- Part number: 206033099171A
- Condition: Mis Mfg
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHELL HAS IMPROPER CONTOUR ALONG LOWER AFT EDGE AND SHORT EDGE DISTANCE ON TOP L/H SIDE.  TIME SINCE REPAIR 0:00.
